Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was received from the health authority on 25-Jan-2013. GB-MHRA-ADR 21990010. This case is not medically confirmed as it was reported by a consumer. A 12 year old female patient (weight: 35.83 kg), with no medical history reported, received injections of GARDASIL (batch number, dose, route and site of administration not reported) on 27-Sep-2012. On 27-Sep-2012, the patient experienced severe abdominal pains and cramping, severe nausea, severe headaches, dizziness, palpitations, breathlessness, rash, sore neck and throat. Several attendances so far with general practitioner and general practitioner out of hours, 3 attendances as an emergency to causality at hospital. She was currently under care of ambulance paediatrics, awaiting scans and 2 further referrals to gastroenterology and gynaecology consultants, which have been severely delayed for no apparent reason. The patient continued absence from school since a month after reaction started. Since the reaction occurred, she presently took various medicines to counteract the varied symptoms: NUROFEN, CALPOL or paracetamol, GAVISCON (E401), sodium bicarbonate (E550i), codeine or alternatively CO-CODAMOL and initially a prescribed laxative. The agency also reported the patient experienced on 27-Sep-2012 alteration between constipation and diarrhoea, anxiety, bloating and indigestion. At the time of reporting, the patient was not recovered. The agency considered that case serious due to be disability and medically significant.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166